Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/56019
Title: A gibbs sampler approach to estimate the parameters of the truncated weibull distribution
Authors: Pang, WK
Issue Date: 2009
Source: Proceedings of International Workshop on Successful Strategies in Supply Chain Management, Hong Kong, 8-9 January 2009, v. 1, p. 255-264 How to cite?
URI: http://hdl.handle.net/10397/56019
Appears in Collections:Conference Paper

Show full item record

Page view(s)

25
Last Week
0
Last month
Citations as of Jul 16, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.